# SDR SWAA2017032812736

- Difficulty date: March 16, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 49,632 hours, 30,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6569176
- Condition: Damaged
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE AFT GIRT BAR FLOOR BRACKET ADAPTER PLATE DAMAGED. R & R THE PLATE IAW AMM.
